Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PWPager08

Help with regimen

So I just want to know if there is normal, my face usually doesn't burn after I put BP on it, but after the moisturizer I use, Cetaphil lotion, it will burn for a long time. Is the good, normal, bad, what should I do.

Share this post


Link to post
Share on other sites

How bad does it burn?

First few months on the regimen I had some slight stinging & burning. While adjusting to BP my skin was dry, and dry skin can sting/burn when you apply moisturizer.

I think it's pretty normal, and unless it is downright painful or you experience something like pussing or swelling also, you should be fine. It should lessen with time as your skin adjusts & is less dry. Keep well moisturized!

Where are you at with the regimen? How far into it?

Share this post


Link to post
Share on other sites

I have a similar probem - bp doesn't burn or sting on application but does after I apply moisturiser. I've tried switching moisturiser brands but the same thing happens.

Share this post


Link to post
Share on other sites

Used to happen to me too when I applied moisturiser. Made my skin red. I switched to sudocrem as my moisturise and now it doesn't burn anymore and is great for toning down redness. Only use a bit though, else you will look like a ghost!

Share this post


Link to post
Share on other sites

hi... ive actually replied to a post simillar to this 1 not too long ago.

the thing is i get the kind of burning sensation also after i apply the moisturiser, but it passes after a while and it does not bother as such... it like normal for me. i would be worried perhaps if i did not get it.

it probably just the moisturiser mixing and reacting with the bp, which may not be an absolute bad. the issue has never affected me in a bad way and does not hinder the DKR for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×